# SDR TWAA0010001

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 33,057 hours, 19,920 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, THE RT CSD WENT ABOVE RED LINE AFTER 20 MINUTES OF FLIGHT.  CREW DISCONNECTED THE CSD.  THE APU WAS STARTED BUT IN CRUISE AT FL350 THE APU SHUT ITSELF DOWN.  RESTARTED APU AT FL280.  FLIGHT RETURNED TO LAS.  THE APU OIL WAS SERVICED.  CORRECTIONS TO RT CSD WERE DEFERRED PER MEL.  ON LAYOVER THE CSD WAS REPLACED.  CHECK-C 2-22-00 STL.
